# SDR DL72W971877

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545655
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS FOUND IN LGA ON 9-17-97 WITH A 3 CRACK IN THE FUSELAGE SKIN AT S20R BETWEEN STA 660 AND 680 AND OIL-CANNING CONDITION AT THE SAME STATION IN THE FIVE STRINGER BAYS BELOW THE CRACK.  CRACK WAS REPAIRED PER SRM AND THE OIL-CANNING CONDITION WAS AUTHORIZED FOR A SINGLE, NON-REVENUE FLIGHT TO ATL PER ER/A 362766-14.  THIS ER/A AUTHORIZES REPAIR TO THE OIL-CANNING CONDITION, WHICH WILL ENCOMPASS THE PREVIOUS CRACK REPAIR AS WELL.                                   REPAIRED PER ERA 362783-14 REV. B
